Main Subjects = Applied Mathematics
A distributionally robust approach for the risk-parity portfolio selection problem

Articles in Press, Accepted Manuscript, Available Online from 31 October 2023

10.22060/ajmc.2023.22260.1145

M. Bayat; Farnaz Hooshmand; Seyyed Ali MirHassani


Finding the extreme efficient solutions of multi-objective pseudo-convex programming problems

Articles in Press, Accepted Manuscript, Available Online from 11 November 2023

10.22060/ajmc.2023.22132.1135

Hassan Rostamzadeh; Ali Reza Fakharzadeh Jahromi


Two-stage stochastic capacitated lot-sizing problem by lot-size adaptation approach

Articles in Press, Accepted Manuscript, Available Online from 11 November 2023

10.22060/ajmc.2023.22698.1184

Arsalan Rahmani; Amir Sahami; Meysam Hosseini


An efficient computational approach for numerical solution of non-smooth dynamical systems

Articles in Press, Accepted Manuscript, Available Online from 18 November 2023

10.22060/ajmc.2023.22596.1180

Mohammad Ali Mehrpouya; Hossein Heidary


A new relaxation technique based on fractional representation to solve bilinear models: Application to the long horizon crude oil scheduling problem

Articles in Press, Accepted Manuscript, Available Online from 07 February 2024

10.22060/ajmc.2024.22240.1142

Nasir Yarahmadi; Seyyed Ali MirHassani; Farnaz Hooshmand


A secure method of voting and planning based on quadratic voting

Articles in Press, Accepted Manuscript, Available Online from 09 March 2024

10.22060/ajmc.2024.22420.1157

Massoud Hadian Dehkordi; Hamid Devisti


An iterative scheme for a class of generalized Sylvester matrix equations

Volume 6, Issue 1, July 2024, Pages 1-21

10.22060/ajmc.2024.22444.1159

Mehdi Dehghan; Gholamreza Karamali; Akbar Shirilord


Codes from $m$-ary $n$-cubes $Q^m_n$: a survey

Volume 4, Issue 1, February 2023, Pages 1-15

10.22060/ajmc.2022.21668.1098

Jennifer D. Key; Bernardo G. Rodrigues


Inverse minimax circle location problem with variable coordinates

Volume 3, Issue 2, September 2022, Pages 137-146

10.22060/ajmc.2022.20756.1075

Mehraneh Gholami; Jafar Fathali


Survivable controller placement in software defined network

Volume 3, Issue 2, September 2022, Pages 185-192

10.22060/ajmc.2022.21706.1100

Ahmad Moradi; Ali AbdiSeyedkolaei


Applying IOTA into distributed computing to master the uncertainty

Volume 3, Issue 1, February 2022, Pages 93-99

10.22060/ajmc.2021.20153.1055

Morteza Mozaffari; Farhad Rahmati


A new approach to solve the reliability problem in any VoIP steganography system

Volume 3, Issue 1, February 2022, Pages 113-127

10.22060/ajmc.2022.20710.1073

M.-R Sadeghi; P. Amirzade Dana; B. Javadi


Navigation problem on Finsler manifolds

Volume 2, Issue 2, September 2021, Pages 251-274

10.22060/ajmc.2021.20355.1064

Xiaohuan Mo; Hongzhen Zhang